Vol. 10, No. 5, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Conjugacy classes of special automorphisms of the affine spaces
939–967

Jérémy Blanc

Inversion of adjunction for rational and Du Bois pairs
969–1000

Sándor J. Kovács and Karl Schwede

Hochschild cohomology commutes with adic completion
1001–1029

Liran Shaul

Bifurcations, intersections, and heights
1031–1056

Laura DeMarco

Frobenius and valuation rings
1057–1090

Rankeya Datta and Karen E. Smith

Hoffmann's conjecture for totally singular forms of prime degree
1091–1132

Stephen Scully

K3 surfaces over finite fields with given $L$-function
1133–1146

Lenny Taelman